# SDR P5CA9600296

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Repair
- Condition: Disbonding
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LEFT WING COMPOSITE REPAIR DISBONDING JUST BELOW L-3 DOOR.  REPAIRED IAW SRM 51-40-09.
